LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anyone taking A-Bab get an unusual rash?

 - UBBFriend: Email this page to someone!    
Author Topic: Anyone taking A-Bab get an unusual rash?
SuZ-Q
LymeNet Contributor
Member # 5903

Icon 1 posted      Profile for SuZ-Q     Send New Private Message       Edit/Delete Post   Reply With Quote 
My doctor added A-Bab to my BB-1 in mid-October. I was only supposed to take 1/2 a drop every 10 days, but thought I could handle a whole drop (some people seem to be taking doses in the teens). Shortly after bumping up my dose, I developed a very itchy rash on my neck and scalp. It starts out as tiny red bumps that later turn into a plaque-like area. The dermatologist wasn't sure what it was. She said it looked somewhat like psoriasis, but she wanted to try a topical first. The rash is extremely uncomfortable and often disrupts my sleeping. Has anyone had a similar experience? Could this just be herxing ( it is a new symptom for me)?
Thanks for your thoughts!

Posts: 260 | From Virginia | Registered: Jul 2004  |  IP: Logged | Report this post to a Moderator
opus2828
LymeNet Contributor
Member # 15407

Icon 1 posted      Profile for opus2828     Send New Private Message       Edit/Delete Post   Reply With Quote 
I get rashes whenever I treat babesia - for me it seems to be part of a die-off. I've gotten them from antibiotics and herbals.

However, it might be wise to back off for a few days to let the rash clear and see if you get it back when you restart the drops - as it could be an allergy.

If it disappears and then returns when you start again, you'll know it's an allergy and not a herx.

Mine did not come back when I restarted the drops.

Everyone's situation is different but this was the advice my LLMD gave me. Hope that helps.

Posts: 581 | From CT | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
seibertneurolyme
Frequent Contributor (5K+ posts)
Member # 6416

Icon 1 posted      Profile for seibertneurolyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Check the list of ingredients -- is this the one with lomatium in it? If so, that particular herb is known to cause a rash in some people. Someone else posted about this in the past.

Bea Seibert

Posts: 7306 | From Martinsville,VA,USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
Lomatium will cause a significant rash. I went to ER for it. Mine did not itch.
Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
canefan17
Frequent Contributor (5K+ posts)
Member # 22149

Icon 1 posted      Profile for canefan17     Send New Private Message       Edit/Delete Post   Reply With Quote 
I find it odd that a lot of anti-virals (poetent anti-virals) can cause rashes in some people?

Is it necessarily a bad thing?

Andrographis
Lomatium
Pau D Arco


Suz-Q,

That's a really low dose. Has A-Bab been helping?

Posts: 5394 | From Houston, Tx | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
SuZ-Q
LymeNet Contributor
Member # 5903

Icon 7 posted      Profile for SuZ-Q     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks for all of your replies!

I have only been taking the A-Bab since late October, so I've only taken it 3 or 4 times. My BB-1 was increased from 10 drops twice a day to 20. I am also on DesBio, Parsley, Burber, Macrozymes, chelation treatments, and My Dr.'s version of the KPU protocol.

I haven't taken the BB-1 or the A-Bab for at least a week and the rash has only worsened. Maybe I need to give my LLMD a call for her suggestions. The meds from the dermatologist are not doing much yet.

Posts: 260 | From Virginia | Registered: Jul 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.